MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Model Number 100303
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.Additional information will be submitted via follow-up report within 30 days of receipt.
 
Event or Problem Description
During (b)(6) 2025 proactive monitoring by endotronix, suspected sensor drift was identified and the site was notified to pause use of pa readings as a parameter for determining patient treatment.On (b)(6) 2025, it was recommended that the patient undergo 3-year scheduled recalibration.On (b)(6) 2026, patient recalibration was completed successfully followed by monitoring and assessment of the patient data.On (b)(6) 2026, endotronix confirmed the sensor drift initially suspected in (b)(6) 2025 and concluded that there were no concerns with the calibration.
 
Additional Manufacturer Narrative
The following sections were updated, corrected: b4, d4, g3, g6, h2, h3, h6 and h11.The sensor was not returned for evaluation as it remains implanted.The device history record (dhr) for the sensor lot was reviewed, and it was confirmed that no relevant nonconformances were associated with the sensor lot at the time of manufacture.On (b)(6) 2026 (1666 days from implant), the patient underwent a right heart catheterization (rhc) recalibration.The offset determined during the recalibration fell outside the fluid-filled reference measurement error range, thereby confirming that the sensor was providing inaccurate measurements.The products instructions for use that was effective at the time of the reported event warned the user that, to ensure accuracy, the sensor must be calibrated approximately every three years using a right heart catheterization procedure.Additionally, the instruction for use stated that post-implant, the sensor may need to be recalibrated if there is anomalous pa pressure data.Based on the information provided, no further corrective or preventative actions are required at this time.Corrected data: section d4: lot number.

Brand Name
CORDELLA PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd
#500w
naperville, IL 60563
3316840727
MDR Report Key24474368
Report Number3024985933-2026-00003
Device Sequence Number10230557
Product Code MOM
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/15/2021
Device Model Number100303
Device Lot NumberE200902-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight110 KG